Limits of indeterminacies of regular transformations in linear topological spaces
Doklady Akademii Nauk, Tome 225 (1975) no. 5, pp. 1027-1030
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_5_a10,
author = {N. N. Kholshchevnikova},
title = {Limits of indeterminacies of regular transformations in linear topological spaces},
journal = {Doklady Akademii Nauk},
pages = {1027--1030},
year = {1975},
volume = {225},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_5_a10/}
}
N. N. Kholshchevnikova. Limits of indeterminacies of regular transformations in linear topological spaces. Doklady Akademii Nauk, Tome 225 (1975) no. 5, pp. 1027-1030. http://geodesic.mathdoc.fr/item/DAN_1975_225_5_a10/